# SDR CALA2023102703197

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 69,817 hours, 12,444 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR  ENG EEC MODE R TALKED WITH CREW THEY SAID THEY COMPLIED WITH QRH FOR RH EEC MODE MESSAGE AND MESSAGE WENT AWAY AND EEC IS BACK IN NORMAL MODE WITH NO FURTHER MESSAGE. HE DID NOT WANT TO HAVE EEC MODE PLACED ON MEL 7321AG DUE TO IT IS NORMAL AT THIS TIME.
